Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Dermatopathol. 2012 Jun;34(4):434-7. doi: 10.1097/DAD.0b013e31823812f1.

Olanzapine-induced eccrine squamous syringometaplasia.

Author information

1
Department of Dermatology, Fundación Jiménez Díaz, Universidad Autónoma, Madrid, Spain. anamolina6@hotmail.com

Abstract

Eccrine squamous syringometaplasia is a histopathologic pattern that has mainly been described in patients receiving chemotherapy. Its association to nonchemotherapeutic agents is rare, with very few cases reported in the literature. We present the case of a 55-year-old patient with schizophrenia, who developed a skin eruption 5 weeks after initiating treatment with olanzapine. The histopathologic study revealed squamous syringometaplasia of the dermal eccrine ducts.

PMID:
22257902
DOI:
10.1097/DAD.0b013e31823812f1
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins - Ovid Insights
    Loading ...
    Support Center